By Topic

Constructions of nonlinear covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
A. A. Davydov ; Inst. of Problems of Inf. Transmission, Acad. of Sci., Moscow, Russia

Constructions of nonlinear covering codes are given. Using any nonlinear starting code of covering radius R⩾2 these constructions form an infinite family of codes with the same covering radius. A nonlinear code is treated as a union of cosets of a linear code. New infinite families of nonlinear covering codes are obtained. Concepts of R,l-objects, R,l-partitions, and R,l-length are described for nonlinear codes

Published in:

IEEE Transactions on Information Theory  (Volume:43 ,  Issue: 5 )